# SDR YENA2007056

- Difficulty date: June 24, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 4,102 hours, 2,858 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 2726CH1
- Part serial: PO4525
- Condition: Overtemp
- Location: #2 Position
- Part time: 1,919 hours, 1,286 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL BATTERY NR 2 OVERTEMP EICAS MESSAGE.  T/S TSM 24-36-810-804-A.  REMOVED AND REPLACED NR 2 MAIN BATTERY, GROUND CHECK OK.
